MathSciNet Relay Station
MathSciNet bibliographic data
MR1980645 (2004c:11185) 11P32 (11L07)
Pintz, J.; Ruzsa, I. Z. On Linnik's approximation to Goldbach's problem. I. Acta Arith. 109 (2003), no. 2, 169–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement